# SDR FDEA201902190449

- Difficulty date: February 19, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 82,104 hours, 17,868 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795505
- Condition: Corroded
- Location: Bs 1611
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STATION 1611 X=-47.5 FOUND CORROSION.  FOUND   EXCEED LIMIT AS PER SRM 53-00-52-1A FIG 101 ALLOWABLE DAMAGE 1. CORRODED FLOOR   SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 1651 TO   EXISTING SPLICE STATION 1531 X= -47.5 AS PER SRM 53-00-52-2R FIG 201 REPAIR 1. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
